# SDR ABXA2014010801

- Difficulty date: January 8, 2014
- Submitted: February 10, 2014
- Operation: Air carrier
- Aircraft: N750AX
- Make and model: Boeing 767232
- Aircraft serial: 22227
- Aircraft time: 74,741 hours, 34,839 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498209
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 36R IS CRACKED JUST FWD OF FS 1461.  REMOVED DAMAGED SECTION STRINGER 36R FROM BS 1461 - 1471 IAW SRM 53-00-03.  INSTALLED FABRICATED REPAIR PARTS IAW SRM 53-00-03.  SDR INFO CRACKED LENGTH 2 INCHES.  PN BAC1498-209, PART NAME STRINGER, SN NSN, EXACT FUSELAGE STATION & BODY STATION LOC ON ACFT FROM FS 1461 TO FS 1463, EXACT STRINGER & WING STATION LOC ON ACFT 36R.  AIRCRAFT WAS GROUNDED.
